آمار

تعداد نشریات51
تعداد شماره‌ها1,993
تعداد مقالات20,509
تعداد مشاهده مقاله25,623,618
تعداد دریافت فایل اصل مقاله15,438,044
Dehghan Banadaki, M., Navidi, H.. (1401). A numerical treatment based on Bernoulli Tau method for computing the open-loop Nash equilibrium in nonlinear differential games. سامانه مدیریت نشریات علمی, 12(2), 467-482. doi: 10.22067/ijnao.2022.74347.1086
M. Dehghan Banadaki; H. Navidi. "A numerical treatment based on Bernoulli Tau method for computing the open-loop Nash equilibrium in nonlinear differential games". سامانه مدیریت نشریات علمی, 12, 2, 1401, 467-482. doi: 10.22067/ijnao.2022.74347.1086
Dehghan Banadaki, M., Navidi, H.. (1401). 'A numerical treatment based on Bernoulli Tau method for computing the open-loop Nash equilibrium in nonlinear differential games', سامانه مدیریت نشریات علمی, 12(2), pp. 467-482. doi: 10.22067/ijnao.2022.74347.1086
Dehghan Banadaki, M., Navidi, H.. A numerical treatment based on Bernoulli Tau method for computing the open-loop Nash equilibrium in nonlinear differential games. سامانه مدیریت نشریات علمی, 1401; 12(2): 467-482. doi: 10.22067/ijnao.2022.74347.1086


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب